# SDR DALA2024012901219

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1053 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL FITTING ON AFT PRESSURE BULKHEAD STA 1053 LONGERON #1 (ABOVE DOOR CUT OUT) AT PAX CABIN. SUMMARY OF NRC 00522: SPRING OF THE ARM ASSEMBLY WAS REMOVED AND INSTALLED PER B717-200 AMM 53-52-02-020-801 AND 53-52-02- 420-801, VERTICAL FITTING ON AFT PRESSURE BULKHEAD STA 1053 LONGERON #1 (ABOVE DOOR CUT OUT) AT PAX CABIN WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #0171298)
